my boyfriend says he cant reach orgasm while taking vicodin... is this mental?
17 Aug 2010
Hey betse.I am a guy and I take vicoden as well.When ever I masturbate.I can not reach orgasm as well.So it is completely normal.It is something about the medicine.I think one of it's side effects is decreased sex drive.I hope I wasn't to vulgar or anything.I don't have a girlfriend at the moment so I just used another form of obtaining orgasm.I wasn't trying or intending to gross you out.If I did I am terribly sorry.I was only trying to answer your question.Hope I helped.:)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... problem but has introducted 3 side-effects, 1. Difficulty in maintaining an erection. 2 Difficulty in reaching orgasm. 3 Little or no ejaculate ...
1 answer • 1 Dec 2009
I have been on Prozac and Clonazepam for 4 months now. I have been having trouble sexually climaxing for the past two months. It is not that I do not ...
1 answer • 30 Mar 2014
I have heard sertraline can have a negative affect on being able to orgasm, is this true or does it depend on the person?
2 answers • 19 Mar 2015
I started taking it about 6 months ago, before I didn't have a problem achieving an orgasm. Now I have noticed it is extremely hard to have one ...
0 answers • 7 May 2015